# SDR AALA20091214TUL11

- Difficulty date: December 14, 2009
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE ON EXTERNAL SKIN AT STATION 1421, LOWER FUSELAGE BETWEEN STRINGER 29 RIGHT AND 30 RIGHT.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR UNDER SRM 53-00-01-2.
